MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL 01.38.054DH ACETABULAR SHELL Ø54 TWO-HOLE; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT 3D METAL 01.38.054DH ACETABULAR SHELL Ø54 TWO-HOLE; HIP ACETABULAR SHELL
Model Number 01.38.054DH
Health Effect - Clinical Code Pain (1994)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2006765: 31 items manufactured and released on (b)(6) 2020.Expiration date: 2025-09-30.No anomalies found related to the problem.To date, 29 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient came in reporting pain due to a loose cup and the cause of the loose cup is unknown.At 1 year and 4 months after the primary surgery, the surgeon revised the cup, head and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT 3D METAL 01.38.054DH ACETABULAR SHELL Ø54 TWO-HOLE
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14955243
Report Number3005180920-2022-00513
Device Sequence Number5395772
Product Code LPH
UDI-Device Identifier07630030812606
UDI-Public07630030812606
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number01.38.054DH
Device Catalogue Number01.38.054DH
Device Lot Number2006765
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale